Skip to content
My WebMD Sign In, Sign Up
Schizophrenia
avatar
konilyrical posted:
Hello,
Just want advice regarding this.I started using Haldol (following Doctors prescription)sometime in 2009 along with other drugs.I usually feel drowsy and experienced puffy face,weight gain,constant buzzing in head. I read about this and found out about taking Omega 3 supplements,fish oils.I stopped taking the anti psychotic drugs about a month ago.
I felt a bit better,checked my BP about 2 weeks ago.It was 122/87,yesterday it was 137/84.
I need advice concerning this.Dont want to continue with Haldol,etc.I notice i still have the buzzing in my head though.Im currently taking 1000mg Cod liver oil daily.Should i increase my dosage?
Anticipating your advice.Thanx.
Reply
 
avatar
larsstarscanary responded:
Haldol turned me into a zombie, but I still chose to stick with the mental health professionals and have them adjust/change my medication as necessary.

If I didn't have to take medication, I wouldn't, but I do so that I can be sane and deal with the joys and challenges of my life.

All the best to you.


Spotlight: Member Stories

Hi all! My name is Rachel and I was first diagnosed as depressed at 15. After that it was depression and social anxiety until I was 20. Then I started...More

Helpful Tips

Can Vitamins and Supplements increase effectiveness of Antipsychotics?
Recently I've noticed a bunch of stuff on good sites that seem to confirm that vitamins such as Vitamin B and Antioxidants and ingredients ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.